Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 241 - 250 from 275

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-275


Author(s): Tom De Medts
Title: An algebraic structure for Moufang quadrangles
Year: 2003
Journal: Mem. Amer. Math. Soc. 173 (2005), no. 818.
Status: published
Keywords: Moufang, quadrangles, quadrangular
MSC-Classification: 51E12, 16W10, 20E42
Files: qsystems.dvi, qsystems.pdf, qsystems.ps


Author(s): Tom De Medts
Title: Algebraic inclusions of Moufang polygons
Year: 2003
Journal: Forum Math. 17 (2005), no. 6, 921-957.
Status: published
Keywords: Moufang, polygons, inclusions
MSC-Classification: 51E12, 08A30, 20E42, 51E24
Files: inclusions.dvi, inclusions.ps, inclusions.pdf


Author(s): Tom De Medts, Fabienne Haot, Katrin Tent, Hendrik Van Maldeghem
Title: Split BN-pairs of rank at least 2 and the uniqueness of splittings
Year: 2003
Journal: J. Group Theory 8 (2005), no. 1, 1-10.
Status: published
Keywords: Moufang, BN-pairs
Files: unique.pdf


Author(s): Elisabeth Kuijken, Cristina Tonesi
Title: Distance-regular graphs and (alpha, beta)-geometries
Year: 2003
Journal: Journal of Geometry
Status: published
Keywords: Incidence structures, distance-regular graphs
MSC-Classification: 51E30, 05C12
J. Geometry, Vol 82 (1-2), 2005, pp 135-145


Author(s): Keisuke Shiromoto, Leo Storme
Title: A Griesmer bound for linear codes over finite quasi-Frobenius rings
Year: 2003
Journal: Discr. Applied Math. 128 (2003), 263-274
Status: published
Keywords: Codes over rings, quasi-Frobenius rings, chain rings, Griesmer bound, projective Hjelmslev geometries


Author(s): Dieter Jungnickel, Leo Storme
Title: A note on maximal partial spreads with deficiency $q+1$, $q$ even
Year: 2003
Journal: J. Combin. Theory, Ser. A 102 (2003), 443-446
Status: published
Keywords: finite projective spaces, partial spreads
MSC-Classification: 05B25, 51E14, 51E20


Author(s): Dieter Jungnickel, Leo Storme
Title: Maximal partial spreads in PG(3,4) and maximal sets of mutually orthogonal latin squares of order 16
Year: 2003
Journal: Discr. Math. 261 (2003), 361-371
Status: published
Keywords: finite projective spaces, blocking sets, partial spreads, orthogonal latin squares
MSC-Classification: 05B15, 05B25, 51E14, 51E20, 51E21


Author(s): Patrick Govaerts, Dieter Jungnickel, Leo Storme, Joseph A. Thas
Title: Some new maximal sets of mutually orthogonal Latin squares
Year: 2003
Journal: Des. Codes Cryptogr. 29 (2003), 141-147
Status: published
Keywords: latin squares, MOLS, partial spreads, projective spaces, polar spaces
MSC-Classification: 05B05, 05B15, 05B40, 51E14, 51E20


Author(s): Jan De Beule, Leo Storme
Title: On the smallest minimal blocking sets of Q(2n,q), for q odd prime
Year: 2003
Journal: Disc. Math., 294 (2005) 83--107 (proceedings of the conference finite geometries 2003, Irsee)
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
ScienceDirect, link to journal issue


Author(s): Hendrik Van Maldeghem
Title: Slim and bislim geometries
Year: 2003
Journal: Quaderni di Matematica
Status: published


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-275

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login